Oral capsule, extended release
ASPIRIN; DIPYRIDAMOLE (AS pir in; dye peer ID a mole) is used to decrease the risk of stroke in patients who have had a stroke or transient ischemic attack. A transient ischemic attack is also known as a TIA or mini-stroke.
Aspirin, Dipyridamole may be used for other purposes; ask your health care provider or pharmacist if you have questions
Take this medicine by mouth with a glass of water. Follow the directions on the label. The capsules must be swallowed whole. Do not crush or chew. You can take this medicine with or without food. Take your doses at regular intervals. Do not take your medicine more often than directed.
Talk to your pediatrician regarding the use of this medicine in children. Special care may be needed.
Overdosage: If you think you have taken too much of Aspirin, Dipyridamole contact a poison control center or emergency room at once. NOTE: Aspirin, Dipyridamole is only for you. Do not share Aspirin, Dipyridamole with others.
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Side effects that you should report to your doctor or health care provider as soon as possible:
-allergic reactions (skin rash, itching or hives; swelling of the face, lips, or tongue)
-bleeding (bloody or black, tarry stools; red or dark brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eyes, gums, or nose)
-blood clot (chest pain; shortness of breath; pain, swelling, or warmth in the leg)
-fast, irregular heartbeat
-heart failure (trouble breathing; fast, irregular heartbeat; sudden weight gain; swelling of the ankles, feet, hands; unusually weak or tired)
-kidney injury (trouble passing urine or change in the amount of urine)
-liver injury (dark yellow or brown urine; general ill feeling or flu-like symptoms; loss of appetite, right upper belly pain; unusually weak or tired, yellowing of the eyes or skin)
-low red blood cell counts (trouble breathing; feeling faint; lightheaded, falls; unusually weak or tired)
-rash, fever, and swollen lymph nodes
-redness, blistering, peeling, or loosening of the skin, including inside the mouth
-ringing in the ears
-stroke (changes in vision; confusion; trouble speaking or understanding; severe headaches; sudden numbness or weakness of the face, arm or leg; trouble walking; dizziness; loss of balance or coordination)
Side effects that usually do not require medical attention (report to your doctor or health care provider if they continue or are bothersome):
This list may not describe all possible side effects for Aspirin, Dipyridamole. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Do not take this medicine with any of the following medications:
-medicines that treat or prevent blood clots like warfarin or heparin
This medicine may also interact with the following medications:
-antiinflammatory drugs, NSAIDs like ibuprofen
-aspirin-containing medicines or other salicylates
-medicines for Alzheimer''s disease or myasthenia gravis
-medicines for diabetes that are taken by mouth
-medicines for high blood pressure like ACE inhibitors or beta-blockers
-medicines for seizures like phenytoin or valproic acid
They need to know if you have any of these conditions:
-bleeding or clotting problems
-drink more than 3 alcoholic beverages a day
-kidney or liver disease
-stomach ulcers, or other stomach problems
-vitamin K deficiency
-an unusual or allergic reaction to aspirin, dipyridamole, salicylates, NSAIDs, tartrazine dye, other medicines, dyes, or preservatives
-pregnant or trying to get pregnant
Visit your health care provider for regular checks on your progress. Tell your health care provider if your symptoms do not start to get better or if they get worse.
Do not take other medicines that contain aspirin, ibuprofen, or naproxen with this medicine. Side effects such as stomach upset, nausea, or ulcers may be more likely to occur. Many non-prescription medicines contain aspirin, ibuprofen, or naproxen. Always read labels carefully.
This medicine can cause serious ulcers and bleeding in the stomach. It can happen with no warning. Smoking, drinking alcohol, older age, and poor health can also increase risks. Call your health care provider right away if you have stomach pain or blood in your vomit or stool.
This medicine does not prevent a heart attack or stroke. This medicine may increase the chance of a heart attack or stroke. The chance may increase the longer you use this medicine or if you have heart disease. If you take aspirin to prevent a heart attack or stroke, talk to your health care provider about using this medicine.
Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.
This medicine may cause serious skin reactions. They can happen weeks to months after starting the medicine. Contact your health care provider right away if you notice fevers or flu-like symptoms with a rash. The rash may be red or purple and then turn into blisters or peeling of the skin. Or, you might notice a red rash with swelling of the face, lips or lymph nodes in your neck or under your arms.
Talk to your health care provider if you are pregnant before taking this medicine. Taking this medicine between weeks 20 and 30 of pregnancy may harm your unborn baby. Your health care provider will monitor you closely if you need to take it. After 30 weeks of pregnancy, do not take this medicine.
You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand up or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells.
Be careful brushing or flossing your teeth or using a toothpick because you may get an infection or bleed more easily. If you have any dental work done, tell your dentist you are receiving this medicine.
This medicine may make it more difficult to get pregnant. Talk to your health care provider if you are concerned about your fertility.
Keep out of the reach of children and pets.
Store at room temperature between 15 and 30 degrees C (59 and 86 degrees F). Protect from excessive heat and moisture.
Get rid of any unused medicine after the expiration date.
To get rid of medicines that are no longer needed or have expired:
-Take the medicine to a medicine take-back program. Check with your pharmacy or law enforcement to find a location.
-If you cannot return the medicine, check the label or package insert to see if the medicine should be thrown out in the garbage or flushed down the toilet. If you are not sure, ask your health care provider. If it is safe to put it in the trash, empty the medicine out of the container. Mix the medicine with cat litter, dirt, coffee grounds, or other unwanted substance. Seal the mixture in a bag or container. Put it in the trash.